# SDR SWAA2019102238075

- Difficulty date: October 8, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 40,299 hours, 24,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 LOWER SILL INNER CHORD CORRODED BETWEEN BS. 951 TO BS. 992.8. / R&R INNER CHORD PER SRM & DWG.
